Behaviour of global solutions for a system of reaction-diffusion equations from combustion theory

Volume 26 / 1999

Salah Badraoui Applicationes Mathematicae 26 (1999), 133-150 DOI: 10.4064/am-26-2-133-150


We are concerned with the boundedness and large time behaviour of the solution for a system of reaction-diffusion equations modelling complex consecutive reactions on a bounded domain under homogeneous Neumann boundary conditions. Using the techniques of E. Conway, D. Hoff and J. Smoller [3] we also show that the bounded solution converges to a constant function as t → ∞. Finally, we investigate the rate of this convergence.


  • Salah Badraoui

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image